# SDR DALA13054403761

- Difficulty date: October 18, 2013
- Submitted: October 22, 2013
- Operation: Air carrier
- Aircraft: N3761R
- Make and model: Boeing 737832
- Aircraft serial: 29628
- Aircraft time: 39,749 hours, 14,508 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Condition: Damaged
- Location: Bs 540
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND  BS 540, RBL 54.60 TOP TWO HOLES OUT OF ROUND IN STIFFENER.    MAINTENANCE REPAIRED IAW ER/A 519225-14, REV O AND PRI ER/A 519224-14, REV ORIGINAL.
